# SDR DALA13028513218

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOOR SUPPORT RT SIDE FR20, S23R UPPER FLANGE WEB AND ANGLE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. NOT ESTABLISHED LIMITS FOUND IN SRM.   REMOVED FLOOR SUPPORT IAW SRM 51-42-11. LOCATED AND DRILLED IAW SRM 51-44-11.  TREATED AND PRIMED IAW SRM 51-21-11. INSTALLED FLOOR SUPPORT WEB AT FRAME 20, STRINGER 23R IAW SRM 51-42-11 AND DWG D53112785.
